MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013469-200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspections were performed on the returned device.The leak was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported leak.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a superficial femoral artery.The 5.5 x 200 mm armada 18 was advanced to the lesion and was pressurized when a leak was noticed at the hub.The device was removed and the procedure was successfully completed with an unspecified balloon catheter.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7021036
Report Number2024168-2017-08876
Device Sequence Number13767087
Product Code LIT
UDI-Device Identifier08717648208355
UDI-Public08717648208355
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number1013469-200
Device Lot Number6092341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight69